Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 15,     Number 1,     Spring 2007

 

A NONLINEAR ELASTIC CONTACT
WITH ADHESION
AREZKI TOUZALINE

Abstract. We consider a quasistatic contact problem between an elastic body and an obstacle, the so-called foundation. The contact is frictionless and it is modelled with a modified normal compliance condition in which adhesion in contact surfaces is taken into account. The evolution of the bonding field is discribed by a first order differential equation and the material's behavior is modelled with a nonlinear elastic law. We derive a variational formulation of the mechanical problem and prove an existence and uniqueness result of the weak solution. The proofs are based on arguments of time-dependent variational inequalities, differential equations and Banach fixed point.

 

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)